# SDR KBM2004F00002

- Difficulty date: October 22, 2003
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 160601
- Part serial: P2361
- Condition: Failed
- Location: Master
- Part time: 497 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY, DEAD.  REPLACE WITH SERVICEABLE BATTERY.
